# SDR ASOA03180

- Difficulty date: April 23, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 350A503000100
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,631 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4331 - DURING APPROACH INTO GPT FROM ATL, THE CREW RECEIVED A FLAP UNLOCK MESSAGE WITH THE FLAPS SELECTED AT THIRTY DEGREES.  A GO AROUND WAS INITIATED WITH THE FLAPS RETRACTED TO FIFTEEN DEGREES AND THE MESSAGE EXTINGUISHED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT MAD A ZERO DEGREE SAFE LANDING IN GPT.  MAINTENANCE REMOVED AND REPLACED THE MULTIFUNCTION COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
